# SDR FXTA20200605001

- Difficulty date: June 1, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 5,185 hours, 11,182 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 263200017
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EMANATING FROM RIVET ON LT HORIZONTAL STABILIZER STRINGER P/N 2632000-17 AT SS67.8.
